# SDR SWAA2023061447034

- Difficulty date: May 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** PER CUSTOMER REQUEST ** LEFT HAND VAPOR BARRIER CRACKED AND STOP DRILLED O/B AREA<[01] REPAIRED L/H VAPOR BARRIER AT DAMAGED AREA PER B737 SRM 51-70-04-2R-0 PARA 4.L.7. MATERIALS USED RESIN P/O#1800550; CLOTH P/O#1738579. PERFORMED VISUAL AND TAP TEST INSPECTION ON REPAIRED AREA ON VAPOR BARRIER AND FOUND NO DISBOND; NO DELAMINATION PER B737 51-70-04-0 PARA 4.O AND B737 51-05-01;[02] VERIFIED ALL STEPS
